# SDR QXEA9600216

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2727B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC730
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 27192480001
- Condition: Weak
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FAILED TO GET A LEFT MAIN GEAR DOWN AND LOCKED INDICATION ON APPROCH.  GEAR WAS RECYCLED AND STILL NO INDICATION.  AFTER INITIATION OF A GO-ROUND THE LIGHT ILLUMINATED.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  LEFT MAIN GEAR INSPECTED AND AIRCRAFT FERRIED TO PDX FOR REPAIR.  LEFT MAIN GEAR INBOARD BELL CRANK SPRING REPLACED AND GEAR OPS CHECKED GOOD ON GEAR SWING.
